Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiger88

ON RETIN A micro... should i use a moisterizer too ??

Hey~ I just started using Retin A Micro - it's been 4 days. You definitely need to use moisturizer with SPF (apply it at least once throughout the day - in the morning).

Don't use Eucerin SPF 30...I think it contributed to the pain I was feeling (my face felt so terribly!). I'm using Eucerin SPF 15 now that seems, so far, to be doing a good job.

GOOD LUCK!!!!

Share this post


Link to post
Share on other sites

YES!! Retin-A Micro causes major peeling...moisturizer helps combat the look of a snake O:) . I'd recommend something with Vitamin E in it. It's awesome. biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×